EconPapers    
Economics at your fingertips  
 

A Degenerate Kirchhoff-Type Inclusion Problem with Nonlocal Operator

Dumitru Motreanu ()
Additional contact information
Dumitru Motreanu: Université de Perpignan

A chapter in Nonlinear Analysis and Global Optimization, 2021, pp 309-329 from Springer

Abstract: Abstract The chapter focuses on a Kirchhoff-type elliptic inclusion problem driven by a generalized nonlocal fractional p-Laplacian whose nonlocal term vanishes at finitely many points and for which the multivalued term is in the form of the generalized gradient of a locally Lipschitz function. The corresponding elliptic equation has been treated in (Liu et al., Existence of solutions to Kirchhoff-type problem with vanishing nonlocal term and fractional p-Laplacian). Multiple nontrivial solutions are obtained by applying the nonsmooth critical point theory combined with truncation techniques.

Date: 2021
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-030-61732-5_14

Ordering information: This item can be ordered from
http://www.springer.com/9783030617325

DOI: 10.1007/978-3-030-61732-5_14

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-030-61732-5_14